Skip to main content

Research Repository

Advanced Search

Generic local deformation rings when l≠p

Shotton, Jack

Generic local deformation rings when l≠p Thumbnail



We determine the local deformation rings of sufficiently generic mod l representations of the Galois group of a p-adic field, when l≠p, relating them to the space of q-power-stable semisimple conjugacy classes in the dual group. As a consequence, we give a local proof of the l≠p Breuil–Mézard conjecture of the author, in the tame case.

Journal Article Type Article
Acceptance Date Nov 18, 2021
Online Publication Date Jun 3, 2022
Publication Date 2022-04
Deposit Date Jul 26, 2022
Publicly Available Date Jul 26, 2022
Journal Compositio Mathematica
Print ISSN 0010-437X
Electronic ISSN 1570-5846
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 158
Issue 4
Pages 721-749
Public URL


You might also like

Downloadable Citations